Directed travelling salesman problem

Chakrabarti, B. K. (1986) Directed travelling salesman problem Journal of Physics A: Mathematical and General, 19 (7). pp. 1273-1275. ISSN 0305-4470

Full text not available from this repository.

Official URL:

Related URL:


Considers an exactly soluble directed travelling salesman problem, where the salesman is forbidden to move, during its visit to the cities, opposite to a particular direction. When the cities are randomly distributed, with concentration ρ, on the sites of a square lattice of linear size L, the optimised total contour length becomes (1/p)+(2(2p-1)/p2) (1/L) per city (p>0).

Item Type:Article
Source:Copyright of this article belongs to Institute of Physics.
ID Code:44849
Deposited On:23 Jun 2011 07:47
Last Modified:23 Jun 2011 07:47

Repository Staff Only: item control page